# SDR REXA2013101801786

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 19,977 hours, 17,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CEILING EMERGENCY LIGHT INTERMITTENT.  REPLACED EMERGENCY NR 1 BATTERY PACK IAW AMM 33-51-04.  OPS CHECKED GOOD.
